# SDR AALA972343

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - KEEL BEAM CRACKED RIGHT SIDE JUST AFT OF 870.  REPAIRED IAW ESO 11697 DATED 10-15-97 AND SB 53-208.  (M)
